MAUDE Adverse Event Report: JAIMGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; MANUAL WHEELCHAIR

JAIMGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; MANUAL WHEELCHAIR
Model Number K320DDA-SF
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a wheelchair.The unit is being returned for evaluation which is delayed due to covid-19 related issues.End-user was given the chair after knee surgery.She used the unit for approximately 2 months.The wheel lock on the left side was loose.The unit to slide from under her and she fell.The service provider sent reps to tightened the wheel lock/brake and replaced the foot pedal because it broke.It became loose again.She reportedly fell three to four times while using the unit once landing on her backside, once on her face.She bruised her forehead and busted her lip.The first time she landed on her butt.The second time she fell she hit her head and bruised her forehead.Busted her lip.She found little black washers on the floor and a thin wire.She did not seek medical attention.

Brand Name
DRIVE
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
JAIMGSU JUMAO X-CARE MEDICAL EQUIPMENT
36 danyan rd
danyang, jiangsu 21230 0
CH  212300
MDR Report Key11008009
Report Number2438477-2020-00062
Device Sequence Number14351218
Product Code IOR
UDI-Device Identifier00822383123370
UDI-Public822383123370
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2020
Report Date (Section F) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK320DDA-SF
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/13/2020
Device Age3 YR
Date Report to Manufacturer12/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight104
Date Report Sent to FDA12/14/2020